If amoxicillin has given me diarrhea, should i switch to a different antibiotic? if so which one?
1 doctor answer • 1 doctor weighed in
Internal Medicine 15 years experience
Depends ...: It depends on how bothersome the diarrhea was/is and what is being treated. Most bacterial infections can be treated with alternative antibiotics, though diarrhea is a common issue with all antibiotics. But if you find the diarrhea very bothersome, then it would be reasonable to utilize an alternative.
287 viewsAnswered >2 years ago
Last updated Aug 18, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.